# SDR AALA20000572

- Difficulty date: April 2, 2000
- Submitted: June 1, 2000
- Operation: Air carrier
- Aircraft: N7083A
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 645
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - DURING OVERNIGHT, MAINTENANCE EMERGENCY EXITPATH LIGHT FROM ROW 18 TO 26 INOPERATIVE.  SECURED CONNECTOR.  SYSTEM GROUNDS CHECKED NORMAL OPERATION.  (M)
